I take 50-60 mg a day, though lately I feeling I'm just going to stop. My NP that manages my meds just had a baby, so have been just dealing. Though it seems to do exact opposite of what it's supposed to. It seems to help mental alertness and mood for first hour. Then I'm ready for bed and getting a lot of headaches. Is this maybe a sign my brain is blocking the medication? Is this common? Been taking maybe 6months
Hello megazion. I believe that your system has built a tolerance to the Ritalin. You are at the maxiumn dose level of 60mg. You might ask your doctor if a increase is possible. If not, then anoother ADHD drug might be tried. I hope that your headaches do subside. Regards pledge
There should be someone replacing your NP. Let the other NP know what is going on so you can get other changes to help you. Maybe you will have to change med. Just don't stop the Retalin without direction. You have to get off slowly or you will have reactions. It can be dangerous to just quit it.
Good luck and take care,
- Ritalin Information for Consumers
- Ritalin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ritalin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Oct 2009 • 2 answers
Attention Deficit Hyperactivity Disorder (ADHD) - I am 27 years old and suffering from severe social
Posted 9 May 2010 • 1 answer
Posted 6 Oct 2010 • 2 answers
Attention Deficit Hyperactivity Disorder (ADHD) - Why do parents want their children to grow up with
Posted 6 Mar 2013 • 4 answers
Posted 6 May 2013 • 2 answers